Article citationsMore>>

B. Peterson and F. E. Harrell, “Partial Proportional Odds Models for Ordinal Response Variables,” Applied Statistics, Vol. 39, No. 2, 1990, pp. 205-207. doi:10.2307/2347760

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.